# SDR SWAA2023071778086

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 55,833 hours, 33,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR STOWAGE CLIP AT FORWARD ENTRY DOOR LOOSE<[01] ADJUSTED FWD ENTRY DOOR GIRT BAR ATTACH CLIP; OPS CHECKS GOOD IAW AMM 25-66-02
